advertisement
Question
Posted by: Lee | 2005/01/13

Anemia symptoms

Do you have any more insiight into this anemia story - I mean, I've been experiencing really wierd symtoms. I'm really tired, have no enery, but also over this "period" I have had bad cramps, but only one day of bleeding. Maybe I should go and see a doctor. Do you think the pill could cause something like this - I've only been on it for two months?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I do not agree that anaemia causes light periods. The Pilll certainly does. If you have no energy, you can have a haemoglobin check for anaemia at a pharmacy, but your light period sounds normal considering that you have just started the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement